# SDR CALA2023112703476

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 111,356 hours, 23,870 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E414G2
- Part serial: 93E1575
- Condition: Faulted
- Location: Thrust Managemt
- Part time: 92,577 hours, 21,933 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO AUTO THROTTLES NOT ENGAGING. PERFORMED CURRENT FAULTS NO FAULTS FOUND. AS PRECAUTION REMOVED AND REPLACED THRUST MANAGEMENT COMPUTER REF AMM 22-31-01. COMPUTER, THRUS OFF 19-2231-9-0002 1575 ON 19-2231-9-0002 2017 COMPUTER, THRUS OFF 19-2231-9-0002 1575 ON 0000. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1593219 SN OFF 1575. PERFORMED MCDP TESTS 2, 10, 12 AND 30. ALL TESTS PASSED. NO FULTS FOUND. REF AMM 22-00-02. ACFT REMAINS FULL CAPABILITY. ALSO PERFORMED WALK AROUND AND NO DAMAGE FOUND. OK TO CONTINUE.
